# SDR HEEA955591

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 212070238007
- Condition: Error
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER NEEDLE IS 140 FEET OFF AT 18,000 FEET.  ALSO, INTERMITTENTLY STICKS WHEN DECREASING ALTITUDE. TIME SINCE REPAIR 164:25.
